# SDR DALA2022101006530

- Difficulty date: October 5, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 71,529 hours, 28,939 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Plate
- Part number: 6225137601
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2438878) DURING INSPECTION FOUND CORROSION ON WEATHER ANTENNA RADAR AT NOSE RADOME. WEATHER ANTENNA RADAR FLAT PLATE WAS REMOVED AND NEW WEATHER ANTENNA RADAR FLAT PLATE WAS INSTALLED. OPERATIONAL TEST WAS PERFORMED PER B737-800 AMM 34-43-11.
